# SDR AALA20040178

- Difficulty date: January 5, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Overheated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL  POWER CABLE TERMINAL ENDS ON WIRES 3X1C2A, 3X2C2B, AND 3X3C2C AT LEFT AUXILLARY POWER RELAY T1, T2, AND T3, AND AT S3-23, 1, 2, 3 POSTS AND WIRE RING TERMINALS OF WIRES 3X2T20B AND 3X3T20C AT S3-23 POSTS 2 AND 3 SHOWS SIGNS OF OVERHEATING.  REPLACED POWER CABLES 3X1C2A, 3X3C2C, AND 3X3C2C AND REPLACED RING TERMINALS ON WIRES 3X2T20B AND 3X3T20C AT S3-23.  SYSTEM GROUND CHECKED NORMAL OPERATION.
